Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

2 Neutral

About maddy001

  • Rank
  • Birthday 07/17/1987

Contact Methods

  • MSN
  • Yahoo [email protected]m

Profile Information

  • Gender Female
  • Location Singapore
  • Interests I'm currently majoring in biological sciences and minoring in Mass communication in Nanyang technological university. I'm studying this both because I have loved biology since my secondary school days and since then moved on to like microbiology and genetics but I hate biochemistry and biophysics and anything mathematical. I started taking mass communication in my sophomore year, wanted to minor in psychology but after crashing my friend's class, I realised that mass comn interests me more.<br /><br /><br />My interests include watching Television, hanging out with friends, swimming and playing tennis. I am currently into martial arts and am taking Tae Kwon Do. <br /><br />I am a christian, used to be Catholic, now Evangelist<br />I have a younger brother 5 years younger who doesn't have acne problems. I am also kinda short only 4ft11, 149cm so I dislike people who make fun of my height.

Recent Profile Visitors

13,733 profile views

maddy001's Activity

  1. maddy001 added a post in a topic Anyone have experience on low-dose accutane?   

    I took 20mg/day for 8 months to clear up my mild moderate persistent and back acne in 2 years ago and have never looked back and regretted it because I no longer have to suffer at the hands of acne again.

    There have been studies that have linked depression to accutane. However its still being studied because some people have been affected mentally by accutane but some who are even depressed before went on to take accutane and they are fine. The drug affects everyone differently: What happened to someone else might not happen to you but you got to be aware there is still risks involved.

    I think your best bet is to discuss your situation thoroughly with the dermatologist. Might be better if you can get second opinions too.

    Good luck in your decision!
    • 0
  2. maddy001 added a post in a topic sex drive and joint pain, just finished, how long?   

    It may be temporary or permanent. I suggest you visit a doctor preferably a urologist. As for the joint pain, why were you doing excessive exercises during accutane. Its not recommended.
    • 0
  3. maddy001 added a post in a topic Foods High in Vitamin A to Avoid   

    Fruits and veggies are ok to take since their vitamin A is in the form of beta carotene which is stored. It won't cause overdosing.

    You only have to worry about the pills and meat rich in vitamin A
    • 0
  4. maddy001 added a post in a topic .   

    I normally match my foundation to my neck. You should apply foundation to your neck to make it look proportion.

    Not too sure about the sephora thing though.
    • 0
  5. maddy001 added a post in a topic has anyone else ever given up sls and silicones on their hair before?   

    I gave up sulfates when I dyed my hair because I heard they aren't good for dyed hair. Right now I'm using bodyshop's honey moisturising shampoo and it really keeps the dye in my hair locked in. In the past, I have always wondered why my hair highlights always turned a lighter shade after a couple of months and I now know the culprit to be sulfates. Not too sure about the silicones though.

    By giving up sulfate shampoos, the hair dye colour doesn't change and I have less dandruff now as well.
    • 0
  6. maddy001 added a post in a topic When?   

    My skin wasn't really dry on accutane so I can't really say much but I say most side effects or dry skin should mostly probably be resolved within 6 months. And yes I do still use a cleanser to cleanse my face. I use johnson and johnson's top to toe wash.
    • 0
  7. maddy001 added a post in a topic Question for Accutane users who know sugar causes there acne   

    I'm not too sure but I do know that if I binge on them too much like cookies and chocolates, I will get some minor pimples not big, small ones usually 1 or 2. Food doesn't really affect me that much unless I eat too much rubbish.
    • 0
  8. maddy001 added a post in a topic Question for Accutane users who know sugar causes there acne   

    After accutane, I didn't really look out for what I ate. I just ate everything including sweet stuff and junk food. I'm still acne free by the way and its been more then a year.
    • 0
  9. maddy001 added a post in a topic Accutane...Roaccutane???   

    Both accutane and roaccutane are the exact same thing, its just that in US its call Accutane while in the UK its call roaccutane. Both are from the same company Roche so it can't be different and nope its not a generic either. Its the original isotretinoin.

    Accutane is a common word use around here but it basically means isotretinoin. People around here also use the word "Accutane" even when they take the generic. Actually the word ACCUTANE is the name use by Roche to name their isotretinoin but its so common to use instead of saying isotretinoin.

    I use Nivea's intensive moisturizing cream. Have been using it for years even before accutane cos the areas around my mouth tend to get dry easily but as a heavy duty moisturizer, I don't know whether its good.
    • 0
  10. maddy001 added a post in a topic Is this normal???   

    If you are going to have an initial breakout, it doesn't matter whether you are on high dose or low dose, you are going to breakout anyway though high dosers might have worse breakouts. Its call the initial breakout which is a common side effect of accutane. It means that accutane is exfoliating your skin at an accelerated rate and pushing whatever dormant acne you have beneath your skin to the surface. This means that acne that is suppose to surface normally within a couple of months is suddenly being pushed out all at once- Your skin is now having months worth of acne.

    The initial breakout according to most people should stop by the end of month 3. By then your skin is clear of the gunk. However there are some who break out longer then 3 months but 3 months is the benchmark for most.
    • 0
  11. maddy001 added a post in a topic Is this normal???   

    You are probably experiencing the initial breakout. The blackheads that are coming out are a good sign that accutane is clearing your pores. Its day 14 for you, normally people have breakouts until month 3 so its considered quite normal.

    If you are still worried, call your derm and ask.
    • 0
  12. maddy001 added a post in a topic Question   

    I have used retin-a every since I had acne at 14 and I'm still using even throughout my accutane course with good results. I now use it on alternate days. It helps keeps my face smooth and the blackheads and whiteheads away.
    • 0
  13. maddy001 added a post in a topic Working out while on Tane   

    Yeah that's pretty much it- just listen to what your body tells you. But you should tell your derm if you suffer any joint pain even though that's quite a common side effect.

    The exercising really varies between everyone on accutane. Some people can work out like crazy and still not get the muscle or joint pain while some who don't work out in the first place gets them.
    • 0
  14. maddy001 added a post in a topic Accutane and aha?   

    I was using Retin-A throughout my accutane course and it was fine. As long as it doesn't dry or irritate your skin, it should be ok. You should ask your derm about this.
    • 0
  15. maddy001 added a post in a topic Body Acne and Accutane   

    Yes it does. I have both facial and body acne and after accutane, i never had back acne again. Accutane is taken orally so its effects are extended to every part of your body.
    • 0